# SDR 97FDEA00027

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1514343
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0367 001 CORROSION (C53-111-01, 2) ON TOP OF FRAME AT BS 680, WL 156, LBL 20.5.  *S/D*   CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED CORRODED MATERIAL AND REPAIRED CORRODED FRAME AT BS 680, WL 156, LBL 20.5 IAW FED-EX SRM 51-40-3.
